Skip to Main content Skip to Navigation
New interface
Journal articles

Infection Intensity-Dependent Responses of Anopheles gambiae to the African Malaria Parasite Plasmodium falciparum

Document type :
Journal articles
Complete list of metadata

https://hal.ird.fr/ird-02897004
Contributor : Isabelle MORLAIS Connect in order to contact the contributor
Submitted on : Saturday, July 11, 2020 - 2:28:19 PM
Last modification on : Tuesday, October 11, 2022 - 4:06:33 AM

Links full text

Identifiers

Collections

Citation

Antonio M Mendes, Parfait H Awono-Ambéné, Sandrine Nsango, Anna Cohuet, Didier Fontenille, et al.. Infection Intensity-Dependent Responses of Anopheles gambiae to the African Malaria Parasite Plasmodium falciparum. Infection and Immunity, 2011, 79 (11), pp.4708-4715. ⟨10.1128/IAI.05647-11⟩. ⟨ird-02897004⟩

Share

Metrics

Record views

29